hey guys i been running TEst E 750/wk and EQ 600/wk for the last 8 weeks and aromasin (12.5 mg ED). i just added tren Ace 100 mg EOD for the last eight weeks, bp while on test n eq was like 135/85-150-90. after 1 week of tren A, my bp today was 150/107. and i felt like complete shit, light headed, extreem migraine, n e ways my bro had sum beta blockers, metoprolol aka lopressor, was wonderin if n e 1 else uses beta blockers while on cycle.
i took one today and my bp went down to 118/82 and i felt a shit load much better, he got into an accident and has high bp temporarily, his doc prescribed him 50mg taken every 12 hours, however i took 25 mg , and was t hinkn of doin 25 mg every 12 hrs. please n e input would help thanks.
I use Advanced Cycle Support by IronMagLabs. It has multiple ingredients for helping keep BP in regular range, protects liver, heart, and more. Great product that should be in every cycle IMO. I use it on or off.
i'm in medical field and i think it's good idea to take bp meds while you're on to keep bp under control. Shoot for < 130/80. 25mg twice daily is fine.
To the OP, don't try to go beyond what your body can handle. Last thing you want to do is end up in the ER because of freaking heart failure, stroke or some other problem related to hypertension. The "sauce" may make you feel like a "God" but it isnt going to mean crap if you are laying in a bed with monitors and wires all around.
At least you recognized you were exhibiting S/S of hypertension. Most people would just take some sort of pain reliever and cause more harm.
yeah today was the first day i trained while on the beta blockers, it was kinda irritating like i didnt sweat as much and my heart rate wasnt going up as it normally would. i dno if that has a down side. im thinkn ill lower the dose a lil more.
Metoprolol will slow down your heart rate and lower blood pressure. Beta-blockers and calcium channel blockers are used to lower blood pressure and slow heart rate down for things like tachycardia. If you want to know about a particular drug go to rxlist and check out what its used for, dosages, sides, and such. I take a beta blocker (atenolol) and yes it does slow my heart rate but not to an unnormal rate; around 60 to 70 resting rate. Takes some getting use to as they can cause some lethargy though until you get use to them. But you should be fine on them. It doesn't bother me. Good luck bro.
yeah i know, i was juss syaing how it was annoying. does lowering the heart rate have any effect on the tren or my gains? may sound like a dumb question but yeah please answer if u know. what i mean to say is, i know the sweats are part of the tren working, however i was not sweating much in the gym and i found it hard to elevate my heart rate.
Last edited by endurance724; 06-08-2011 at 12:57 AM.
Not really sure about that. I'm not qualified to answer that part as for as affecting the tren, having said that I personally don't see why it would. Maybe a vet can answer further. I personally have no trouble with them. If you don't like the side effects maybe try an ace inhibitor like lisinopril which doesn't effect heart rate and low sides. Take care.
I would think it doesn't matter so much that your heart rate is lower, your metabolism should still go up as far as I know, and your muscles are still being worked regardless
Maybe it could cause you to become winded or fatigued a little faster? With your heart rate/bp lower I'm guessing you won't be getting quite as much oxygen or waste transport etc. But I doubt it's gonna make a huge impact. If it keeps you from having a stroke or something I think it's well worth it